MathSciNet Relay Station
MathSciNet bibliographic data
MR1368064 (96k:35176) 35Q72 (35M10 73F15)
Antman, Stuart S.; Seidman, Thomas I. Quasilinear hyperbolic-parabolic equations of one-dimensional viscoelasticity. J. Differential Equations 124 (1996), no. 1, 132–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement